I’ve read some archives but I’m wondering if anyone had a positive experience with their migraines/dizziness from getting off BC? I decided to try the mini pill this month instead of the combined I’ve been on, and day 2 of the pill I got a migraine, and haven’t had one in a long time.
My dizziness is def influenced by hormones which I have always known but I’m wondering if it’s best to get off or go back to the combined pill.
I’m curious about this as well. I’m going to do the opposite of what you’re doing, I’m going to trial going on a mini pill, at the moment am having natural cycles with ovulation (my dizziness started after I came off the mini pill 1.5 years ago). my migraine is stubborn, treating it with preventatives is not successful so far.
There was a very good podcast on hormones and migraine by the National migraine centre U.K., worth looking it up.
That’s the age. It’s certainly worth really doing your own research on this. Until you actually hit menopause it is possible doctors can control the hormone fluctuations that might be cause of MAV using hormones or other drugs even by you taking mini-prevention strategy over a certain stage of your cycle. Quite a new thing, I think. Read the relevant section in the link @Mav posted recently. I’m not fully au fait with it really. Came too late for me but it looks a possibility.
Mine says mine are hormonal as well. I can feel symptoms creeping up on me these past two days because it’s getting close to that time of the month. Other than that and major weather changes, I’ve felt pretty good. The hormones though, not a good time. Can’t wait until this round is over with so I can feel good again.